# SDR UALA2008112606676

- Difficulty date: November 26, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 32,094 hours, 4,061 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Broken
- Location: Cargo Heat Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING ODOR IN CABIN.  FLIGHT DIVERTED.  DUST AND FEATHER TYPE DEBRIS COMING OUT OF VENTS BY SEATS 39AB-42AB, INTERMITTENTLY PER CREW.  CREW LATER STATED THAT WHEN L DUCT PRESS DROPS TO 37 PSI FROM 42 PSI THERE IS A RUMBLE NOISE IN AFT CABIN AND SIDEWALL IS GETTING VERY WARM.  FOUND CLAMP FOR CARGO HEAT DUCT IN AFT PIT LT SIDE BROKEN AND DUCT SEPARATED.  REPLACED CLAMP AND INSULATION BLANKETS AS REQUIRED.
